MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient implanted with a deep brain stimulation (dbs) system passed away.The cause of death is unknown.Attempts were made to obtain additional information regarding the event, including the cause of death, potential device involvement, recent procedures, autopsy results, and relevant comorbidities.However, the hospital declined to release patient-specific information due to patient privacy requirements.No further information has been obtained.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50230550
Report Number3006630150-2026-05850
Device Sequence Number10292125
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)271215(10)813873
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number813873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale